# SDR MASA200500512

- Difficulty date: July 2, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 4,623 hours, 3,282 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6040 PHX - EMERGENCY DOOR HANDLE COVER WAS FALLING OFF.  MAINTENANCE RESECURED THE HANDLE COVER.
